RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 55, Issue 2  


On ways of characterizing complete sets
V. K. Bulitko
227
On birational automorphysms of rational surfaces
V. A. Iskovskikh, S. L. Tregub
254
On homology classes determined by real points of a real algebraic variety
V. A. Krasnov
282
A reduction theorem for TIsubgroups
A. A. Makhnev
303
Deformations of instanton surfaces
V. Ya. Pidstrigach
318
Nonuniqueness of solutions of the problem of solitary waves and bifurcation of critical points of smooth functionals
P. I. Plotnikov
339
Nonselfintersecting closed extremals of multivalued or not everywhere positive functionals
I. A. Taimanov
367
On superintuitionistic propositional logics connected with partially ordered sets
V. I. Khomich
384
The fundamental group of the scomplement to a hypersurface in $\mathbf C^n$
Vik. S. Kulikov
407
Birational geometry of moduli varieties of vector bundles over $\mathbf P^2$
P. I. Katsylo
429
An estimate of solutions of parabolic problems without an initial condition
Yu. P. Krasovskii
439
Additions and corrections to the paper “Isotrivial families of curves on affine surfaces and characterization of the affine plane”
M. G. Zaidenberg
444
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019